# SDR WX0A2023010931694

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 48,648 hours, 32,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 9811
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE FAILED PRE FLIGHT INSPECTION / REMOVED AND REPLACED MEGAPHONES PER LOPA ""A125000L03"" REV ""00"" AND PER AMM 25-65-51"
